In this paper we define a new fractional integral operator in complex z-plane C. We are also interested a fractional integration operator to be compact and bounded, provide some examples in Bergmann spaces. By considering the properties of Gauss hypergeometric function we study the univalence and convexity for the new operator. Finally, we follow modification formal to ensure existence for this operator to be in class of univalent function in U.
Digital Object Identifier (DOI)
Kılıcman, Adem; W. Ibrahim, Rabha; and Esa Abdulnaby, Zainab
"On a Generalized Fractional Integral Operator in a Complex Domain,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 23.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss3/23